CaltechAUTHORS
  A Caltech Library Service

Asymptotic Forms of Hermite Polynomials

Skovgaard, H. (1959) Asymptotic Forms of Hermite Polynomials. California Institute of Technology , Pasadena, CA. http://resolver.caltech.edu/CaltechAUTHORS:20120330-081915835

[img]
Preview
PDF - Published Version
See Usage Policy.

684Kb

Use this Persistent URL to link to this item: http://resolver.caltech.edu/CaltechAUTHORS:20120330-081915835

Abstract

The asymptotic behavior of Hermite polynomials, H_n, (z), as n → ∞ has been investigated by several authors. The results previous to 1939, among which probably the best known are those of Plancherel and Rotach [8], are summarized in G. Szegö: Orthogonal Polynomials [10]. Some of the newer results are due to J. C. P. Miller [7], L. O. Heflinger [4] and M. Wyman. Since Hermite polynomials are special parabolic cylinder functions, attention should also be called to the results obtained in the complex plane by A. Erdélyi, M. Kennedy and J. L. McGregor [2] and by N. D. Kazarinoff [5].


Item Type:Report or Paper (Technical Report)
Related URLs:
URLURL TypeDescription
http://www.dtic.mil/cgi-bin/GetTRDoc?AD=AD0226044OrganizationUNSPECIFIED
Additional Information:Prepared under contract Nonr-220(11), for the Office of Naval Research. Reference no. NR 043-121.
Funders:
Funding AgencyGrant Number
Office of Naval ResearchNonr-220 (11)
Other Numbering System:
Other Numbering System NameOther Numbering System ID
Office of Naval Research. ReferenceNR 043- 121
Record Number:CaltechAUTHORS:20120330-081915835
Persistent URL:http://resolver.caltech.edu/CaltechAUTHORS:20120330-081915835
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:29907
Collection:CaltechAUTHORS
Deposited By: Tony Diaz
Deposited On:18 Jun 2012 21:31
Last Modified:26 Dec 2012 15:00

Repository Staff Only: item control page